Characteristic functions and -orthogonality properties of Chebyshev polynomials of third and fourth kind.
Georgian mathematical journal, Tome 9 (2002) no. 2, pp. 331-338
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2002__9_2_49979,
author = {Martinelli, Maria Renata},
title = {Characteristic functions and -orthogonality properties of {Chebyshev} polynomials of third and fourth kind.},
journal = {Georgian mathematical journal},
pages = {331--338},
year = {2002},
volume = {9},
number = {2},
zbl = {1011.33004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_2_49979/}
}
TY - JOUR AU - Martinelli, Maria Renata TI - Characteristic functions and -orthogonality properties of Chebyshev polynomials of third and fourth kind. JO - Georgian mathematical journal PY - 2002 SP - 331 EP - 338 VL - 9 IS - 2 UR - http://geodesic.mathdoc.fr/item/GMJ_2002__9_2_49979/ LA - en ID - GMJ_2002__9_2_49979 ER -
%0 Journal Article %A Martinelli, Maria Renata %T Characteristic functions and -orthogonality properties of Chebyshev polynomials of third and fourth kind. %J Georgian mathematical journal %D 2002 %P 331-338 %V 9 %N 2 %U http://geodesic.mathdoc.fr/item/GMJ_2002__9_2_49979/ %G en %F GMJ_2002__9_2_49979
Martinelli, Maria Renata. Characteristic functions and -orthogonality properties of Chebyshev polynomials of third and fourth kind.. Georgian mathematical journal, Tome 9 (2002) no. 2, pp. 331-338. http://geodesic.mathdoc.fr/item/GMJ_2002__9_2_49979/